MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION SPECTRA; SPINAL CORD STIMULATOR

BOSTON SCIENTIFIC NEUROMODULATION PRECISION SPECTRA; SPINAL CORD STIMULATOR
Model Number SC-2352-50E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seizures (2063)
Date of Event 04/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model #: sc-2352-50e, serial #: (b)(4), description: trial linear 3-4 lead, 50cm.
 
Event or Problem Description
A report was received that immediately following a trial procedure, the patient had epilepsy and was having a seizure.The patient was transported to a hospital and was placed in neuro intensive care unit (icu) as they were unable to get the seizures under control.The physician believed that the seizure was not related to the device or procedure.It was noted that the patient was a known epileptic and had history of seizures.The physician removed the leads while the patient was in the hospital.
 
Additional Manufacturer Narrative
Additional information was received that the cause of seizure was extremely low medication levels and was believed to be non-procedure related.The patient was doing well.
 
Event or Problem Description

Brand Name
PRECISION SPECTRA
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key7500650
Report Number3006630150-2018-01576
Device Sequence Number19378855
Product Code LGW
UDI-Device Identifier08714729789703
UDI-Public08714729789703
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/30/2019
Device Model NumberSC-2352-50E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/14/2018
Supplement Date Received by Manufacturer05/09/2018
Initial Report FDA Received Date05/09/2018
Supplement Report FDA Received Date05/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age51 YR